# SDR SWAA2022022156753

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SHELF PANEL AT DEFLECTION RIB AFT SEAL RETAINER CRACKED / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-10-02 AND SOPM 20-50-01.
